Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had fallen and hit temple. Off and on pain and nauseous. Area is tender and throbbing. Related?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I had a fall a year and a half ago, hit my left temple pretty hard. I did not lose consciousness but was very nauseous the next 24 hours. I didn't seek medical attention at the time. Off and on the pain in my left temple returns and it has gotten worse and more frequent over the last few months. The area is very tender and throbbing. Is it possible this is still related to the fall and how worried should I be?
Posted Wed, 29 May 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 23 minutes later

Thank you for posting your query.

The throbbing headaches that you have now are unrelated to the fall one and a half years ago. So, there is no need to worry about that.

The most likely cause in your case is migraine. Since you have frequent headaches, you should start preventive medications such as topiramate, divalproex, beta blockers, etc.

It also may be a good idea to do a brain scan to exclude any other causes of headache.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor